Modelling the depletion of atmospheric fuzzy plankton-oxygen dynamics in a lake due to photosynthetic activity of ecosystem under Climate change

International Journal of Mathematics and Systems Science

View Publication Info
 
 
Field Value
 
Title Modelling the depletion of atmospheric fuzzy plankton-oxygen dynamics in a lake due to photosynthetic activity of ecosystem under Climate change
 
Creator Saravanakumar, S
Sridevi, B
Eswari, A
Rajendran, Lakshmanan
 
Subject Phytoplankton; Homotopy perturbation method; Simulation technique; Oxygen Depletion; fuzzy differential equations
 
Description This paper proposes a new approach to the depletion of plankton-oxygen dynamic systems that deal with non-spatial processes in fuzzy environment. In this paper, an approximate analytical method to solve the non-linear fuzzy differential equations in a plankton-oxygen dynamics is presented. This kinetic mechanism is based on the system of non-linear reaction diffusion equations. An approximate fuzzy analytical expression of concentration profiles of oxygen, phytoplankton and zooplankton has been derived using the Homotopy perturbation method for all hypothetical values of the parameters. Analytical results are compared with the numerical results and graphical representation of previous result, a satisfactory agreement.
 
Publisher EnPress Publisher LLC
 
Contributor Department of Mathematics Sethu Institute of Technology (Autonomous) Pulloor, Kariapatti 626 115, Virudhunagar District, Tamilnadu, INDIA.
 
Date 2018-09-05
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier https://systems.enpress-publisher.com/index.php/IJMSS/article/view/556
10.24294/ijmss.v1i2.556
 
Source International Journal of Mathematics and Systems Science; Vol 1, No 2 (Published)
2578-1839
10.24294/ijmss.v1i2
 
Language eng
 
Relation https://systems.enpress-publisher.com/index.php/IJMSS/article/view/556/610
https://systems.enpress-publisher.com/index.php/IJMSS/article/downloadSuppFile/556/630
 
Rights Copyright (c) 2018 International Journal of Mathematics and Systems Science
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library